A 4-Yr-Old Boy Dies After Receiving Injection On An Empty Stomach

A 4-Yr-Old Boy Dies After Receiving Injection On An Empty Stomach

A 4-Yr-Old Boy Dies After Receiving Injection On An Empty Stomach.

  • David was admitted into the hospital on Friday because he had a cough and catarrh.
A 4-Yr-Old Boy Dies After Receiving Injection On An Empty Stomach
Unsplash | Mufid Majnun

A couple is seeking justice after their 4-year-old son, identified simply as David, died following the administration of an injection by a nurse on an empty stomach.

It was gathered that the unfortunate incident occurred on Saturday, September 24, at a hospital in Ogombo, Ajah area of Lagos State.

According to reports, a nurse had allegedly administered injections to him on Saturday morning, despite the parents’ insistence that he should be allowed to eat before taking the injections, leading to his demise.

David was admitted into the hospital on Friday because he had a cough and catarrh. His parents stated that his conditions improved and was due for discharge on Saturday evening, before the unfortunate incident.

However, investigations are still ongoing to determine the actual cause of death.

Source | National Daily


About Author
Jane Francis
Jane is a veteran Journalist and content curator, creator, and editor.

2 Trackbacks / Pingbacks

  1. Couple Found Dead In Osun Lodge After Sex Romp | Chocnews
  2. Spanish Baby Gets New Intestine, Liver, Stomach In Miracle Surgery | Chocnews

Comments are closed.